# SDR FDEA201811173272

- Difficulty date: November 17, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 55,815 hours, 26,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N31102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1505 STR 1 CRACKED. REMOVED DAMAGED SECTION DIM 12" STA 1500 IAW SRM 53-00-03-2R REPAIR 2 FIG 201 DET 1. REMOVED FWD SECTION ON STR 1 FROM STA 1492 TO EXISTING SPLICED STA 1460 IAW SRM 51-40-02-0G. FABRICATED NEW REPAIR STRINGER SECTION AND SPLICE IAW SRM 51-30-01-0G AND SRM 53-00-03-2R FIG 201, REPAIR 2. FABRICATED SHIMS IAW SRM 51-30-01-0G FIG 101, INSTALLED REPAIR SECTION AND SPLICE IAW SRM 53-00-03-2R REPAIR 22R FIG 201.
